Top answers from doctors based on your search:
Disclaimer

can antibiotic make you tired

A 46-year-old member asked:
Dr. Kenneth Grossman
43 years experience Endodontics
Many reasons: Usually you feel tired due to the infection that has caused you to need the antibiotic. Some antibiotics can cause side affects that could contribute ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A member asked:
Dr. Dan Fisher
26 years experience Internal Medicine
Not likely.: Not usual, but even placebo makes 10 percent of people tired. Maybe the infection for which you are taking Cipro (ciprofloxacin) is causing you to be ... Read More
3
3 thanks
A 40-year-old member asked:
Dr. Andrew Shatz
25 years experience Ophthalmology
To some degree, yes: Some medications can dry the eyes. These include blood pressure pills, antidepressants, and many others. A good addage to follow is that all medicat ... Read More
Dr. Beth Friedland
41 years experience Ophthalmology
Sometimes: Many antibiotics can dry out mucous membranes including the ocular surface. It is important to stay well hydrated while taking antibiotics. Tired fe ... Read More
A 27-year-old male asked:
Dr. Ziad Akl
Dr. Ziad Akl answered
30 years experience Infectious Disease
Accurate diagnosis?: The question is how was typhoid diagnosed? If by culture, then maybe it is resistant to the antibiotic prescribed. Another possibility is that you're ... Read More
A 29-year-old female asked:
Dr. Dan Fisher
26 years experience Internal Medicine
Do't stop.: If you have a real bacterial infection of course you should continue. Notify your doc of the symptoms you are having but don't stop unless they tell ... Read More
A member asked:
Dr. Ankush Bansal
16 years experience Internal Medicine
Not quite: It's not the antibiotics that make you tired but the infection that they're fighting. It would seem that it's the antibiotics but you don't take anti ... Read More
5
5 thanks
A 31-year-old member asked:
Dr. Diane Minich
36 years experience Family Medicine
See below: Probably not the antibiotic but rather the infection you are taking the antibiotic for.
A 44-year-old member asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
Doubtful....: Few if any antibiotics have this kind of side effect. I would be more suspicious of symptoms of the infection being treated, or maybe a psychological ... Read More
A 52-year-old member asked:
Dr. Jose Prieto-hernandez
35 years experience Infectious Disease
No: Quinolone like Ciprofloxacin sometimes due the opposite and you feel more energetic So are activators or uppers!
A 30-year-old male asked:
Dr. David Brouwer
29 years experience Internal Medicine
Antibiotics: Fatigue can be caused by many factors, and if you are wondering if the antibiotics caused the fatigue it is possible. Underlying infection can also ca ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month